# SDR AALA202209069599

- Difficulty date: August 24, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737
- Aircraft serial: 33213
- Aircraft time: 36,547 hours, 14,878 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND IN THE ATTACH ANGLE BETWEEN FORWARD SIDE OF BULKHEAD AND LOWER SURFACE OF THE FUEL TANK. LOCATED AT STA 663 AND RIGHT BUTT LINE 43. REPAIRED WITH SPLICE PER SRM 57-10-10-2R-5.
